Prescription Headaches

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Prescription Eye Glasses and other Eye Glasses topics.

I feel dizzy and get headaches when wearing my new prescription glasses, is this normal?

Prescription Headaches

You may have headaches and dizziness after getting new prescription glasses. This is not normal. Your prescription reading glasses shouldn't make your head hurt any more than non prescription eyeglasses would. Visit your eye doctor to make a simple adjustment to the new prescription reading glasses. If your prescription magnification is too high, your prescription eye glasses will give you headaches, so see your eye doctor immediately after the dizzy spells and headaches start.

If you bought your prescription eyeglasses online at a discount, make sure the retailer has a fair return policy.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Eye Glasses Tip Site? Request a Tip Now!


Guru Spotlight
Phyllis Serbes